MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION COMPELLA BARIATRIC BED

BAXTER HEALTHCARE CORPORATION COMPELLA BARIATRIC BED
Model Number P7800A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that compella cap us scale pd ppm had cpr function not activated.This occurred during baxter servicing/testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the cpr handle needed to be replaced.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in jul 21, 2025.It is unknown if the facility performed any other preventative maintenance on this bed.Per the baxter service manual the compella bed requires an effective maintenance program.We recommend that you perform annual preventative maintenance.Pay particular attention to safety features, which include but are not limited to: all caregiver and patient controls, along with their indicators, operate correctly; this includes controls for cpr.Replace or repair parts as necessary.The technician replaced the cpr handle to resolve the reported event.Based on this information, no further action is required.

Brand Name
COMPELLA BARIATRIC BED
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25460745
Report Number1824206-2026-01326
Device Sequence Number10410066
Product Code OSI
UDI-Device Identifier00887761000902
UDI-Public(01)00887761000902(11)180425
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP7800A
Device Catalogue NumberP7800A000001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown